# SDR ASOA201702191262

- Difficulty date: February 19, 2017
- Submitted: February 26, 2017
- Operation: Air carrier
- Aircraft: N748EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10158
- Aircraft time: 31,045 hours, 22,160 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Part number: 601R3180731
- Condition: Gouged
- Location: Pa Xdoor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HINGE (DOOR SIDE) HAS GOUGES ON LUGS 1, 2, 3, 24, 25. BLENDED LUGS CHAFFED AREAS IAW REO 670-52-11-511 AND ECTC REO 670-52-11-511.
